# SDR CA100703004

- Difficulty date: June 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Shaft
- Condition: Sheared
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) TORQUE FLUCTUATIONS/IFSD DURING CRUISE, THE CREW STARTED TO READ FLUCTUATING ENGINE SPEED AND TORQUE INDICATIONS.  THEY ELECTED TO SHUT THE ENGINE DOWN AS A PRECAUTIONARY MEASURE.  THE FLIGHT CONTINUED TO IT`S DESTINATION AND AN UNEVENTFUL SINGLE-ENGINE LANDING TOOK PLACE.  MAINTENANCE FOUND A SHEARED FUEL CONTROL (FCU) DRIVE SHAFT TO BE THE ROOT CAUSE OF THE EVENT.  AN OVERHAUL FCU WAS INSTALLED AND THE AIRCRAFT WAS RETURNED INTO SERVICE.  DEFECTIVE FCU TO BE SEND TO HONEYWELL IN PEI FOR REPAIR.  P&WC WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
